# SDR AALA202302102927

- Difficulty date: February 8, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A300*
- Aircraft serial: 5374
- Aircraft time: 31,154 hours, 12,580 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO DFW DUE TO A YELLOW HYDRAULIC RESERVOIR LOW LEVEL MESSAGE. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE TIGHTENED A LOOSE B-NUT ON #2 ENGINE PER AMM 29-13-49 (AALA202302102927) AND TIGHTENED A LOOSE SWIVEL FITTING ON THE RIGHT HAND MAIN LANDING GEAR DOOR PER AMM 32-31-38. () A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED.
